# SDR ASOA201102033

- Difficulty date: October 24, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,871 hours, 11,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6RT BETWEEN FRAMES 333-349 CORRODED.  REPAIRED IAW REO 670-53-21-744.
